# SDR UALA2011083004653

- Difficulty date: August 30, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 62,252 hours, 11,106 cycles
- Engine: Pwa PW4077
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 160300102
- Part serial: 28
- Condition: Faulty
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS ANY CONDITION OF THE FLIGHT CONTROL SYSTEM OR IT'S SYSTEM INTERFACES WHICH WOULD PREVENT DISPATCH.  FLIGHT CONTROLS SYSTEM BELOW MINIMUM DISPATCH REQUIREMENTS.  STATUS MSG-2710003 ACTIVE CL HARD MSG-2710003 ACTIVE CL HARD.  ACP'D REPLACED RIGHT STCM.  REF CMC1 "FLIGHT CONTROL SYS" STATUS MSG. MAINT MSG 27-10003.  RIGHT STAB TRIM RATE TEST FAILS IN THE NOSE DOWN DIRECTION.  RATE = 2.9 DEG PER SECOND USING RT ENG HYD PUMP.  OK NOSE UP.  ACCOMPLISHED REMOVAL OF RIGHT STCM MODULE.  ACP'D REPLACEMENT OF THE RIGHT STCM.  SYSTEM TESTS NORMAL, NO LEAKS.
